Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Unpublished Mathematical Tables
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 7 (1953), 108 Request permission
    H. S. Uhler, “$\operatorname {Log} \pi$ and other basic constants,” Nat. Acad. Sci., Washington, Proc., v. 24, 1938, p. 23-30.
Additional Information
  • © Copyright 1953 American Mathematical Society
  • Journal: Math. Comp. 7 (1953), 108
  • DOI: